# SDR SWAA110740

- Difficulty date: February 9, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 36,399 hours, 21,280 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111A24012
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND CENTER WING BOX STIFFENER CRACKED AT BS 540, LBL 54.60.  REPAIRED STIFFENER PER EA.
